# SDR MALA030356

- Difficulty date: July 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 8,687 hours, 8,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, FLOOR FRAME 18 UPPER SURFACE HAS MULTIPLE CRACKS AND CORROSION, FROM 3.2500 INCH RIGHT OF NR 3 SEAT RAIL AND ENDS UNDERNEATH NR 4 SEAT RAIL.  MAINTENANCE REPAIRED IAW EO NR A53124, REFER TO 409 NR 128103 FOR FURTHER DETAIL. A/C RELEASE DATE 7/25/2003.
